A member asked:

I have had cdiff and have been treated with antibiotics, all of my antibiotics are gone and i am feeling icky again, and my stool still isnt solid. my stool is almost like mucus. would it hurt to use imodium to try to help my stool problem?

A doctor has provided 1 answer
Dr. Silviu Pasniciuc answered

Specializes in Internal Medicine

Best: Would be to check with your prescriber to see if infection eradicated. Imodium might become an option if it is believed that your symptoms are only post colitis.

Answered 6/19/2020

68 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question